# SDR CALA2011040600268

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 114N1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 1120 RIGHT SIDE OF FUSELAGE BETWEEN S8RT AND S9RT IN CABIN.  REPAIRED CRACKED FRAME AT STA 1120 RIGHT SIDE OF FUSELAGE BETWEEN S8RT AND S9RT IN CABIN REF SRM 53-00-07 ISSUED DIP FOR REP DVI INSP ZONE 1 REF SRM 53-00-07 REPAIR 1 PAGE 207.  INSPECT REPAIR AT 37,500 CYCLES FROM INSTALLATION OR 50,000 TOTAL FLT CYCLES, WHICHEVER COMES FIRST.  THEN REPEAT INSPECT EVERY 12,000 CYCLES THEREAFTER REF SRM 53-00-07.  DIP CNTL #D 10186.
